# SDR 99ZZZX2184

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1942G
- Make and model: Cessna 421B
- Aircraft serial: 421B0842
- Engine: Cont GTSIO520H
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Adapter
- Part number: Q6642
- Condition: Making Metal
- Location: Starter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT ENGINE OIL FILTER CONTAMINATED WITH METAL.  METAL COMING FROM STARTER ADAPTER BEARING HOUSING.  KIT QE6642 INSTALLED BY FACTORY, ALSO CSB 94.4 REPETITIVE INSPECTION N/A PER LOG BOOK.  INSPECTED LT ENGINE PER CSB 94-4.  OK AT THIS TIME.
